IJPAM: Volume 54, No. 2 (2009)

ACM REDUCIBLE CURVES

E. Ballico
Department of Mathematics
University of Trento
38 123 Povo (Trento) - Via Sommarive, 14, ITALY
e-mail: [email protected]


Abstract.Here we prove the existence of arithmetically Cohen-Macaulay nodal curves $X = X_1\cup X_2\subset \mathbb {P}^r$, $X_1$ and $X_2$ connected, $p_a(X_1)=p_a(X_2)=0$, $h^1(X,\mathcal {O}_X(2))=0$ for almost all triples $(p_a(X),\deg (X_1),\deg (X_2))$ compatible with these restrictions.

Received: May 25, 2009

AMS Subject Classification: 14H50

Key Words and Phrases: arithmetically Cohen-Macaulay curve, reducible curve, two-component curve

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2009
Volume: 54
Issue: 2